Volume 5, Issue 2 (Vol. 5,No. 2 2019)                   mmr 2019, 5(2): 137-150 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Benzi M, Panjeh Ali Beik F, Azizi Chaparpordi S, Rouygar Z. Generalized Iterative Methods for Solving Double Saddle Point Problem. mmr 2019; 5 (2) :137-150
URL: http://mmr.khu.ac.ir/article-1-2700-en.html
1- Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy
2- Vali-e-Asr University of Rafsanjan , f.beik@vru.ac.ir
3- Vali-e-Asr University of Rafsanjan
Abstract:   (3120 Views)
In this paper, we develop some stationary iterative schemes in block forms for solving double saddle point problem. To this end, we first generalize the Jacobi iterative method and study its convergence under certain condition. Moreover, using a relaxation parameter, the weighted version  of the Jacobi method together with its convergence analysis are considered. Furthermore, we extend a method from the class of Gauss-Seidel iterative method and establish its convergence properties under a certain condition. In addition, the block successive overrelaxation (SOR) method is used to construct an iterative scheme to solve the mentioned double saddle point problem and its convergence properties are analyzed. In order to illustrate the efficiency of the proposed methods, we report some numerical experiments  for a class of saddle point problems arising from the modeling of liquid crystal directors using finite elements../files/site1/files/52/2.pdf
 
Full-Text [PDF 911 kb]   (637 Downloads)    
Type of Study: S | Subject: alg
Received: 2017/11/6 | Revised: 2019/12/16 | Accepted: 2018/08/5 | Published: 2018/09/1 | ePublished: 2018/09/1

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb